Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I am experiencing pain in right side of stomach, and feeling like vomiting, kindly help

hello doctor , my age is 50yrs, i got sonography test, which is showing that my liver measures 18.3 cms in cranio-caudal dimensions and appears bright in echotexture. i mpression: grade 2 fatty liver with mild hepatomegaly . significant post void residue. i m experiencing pain in right side of stomach, and feeling like vomiting. i hv diabaties post eating 240 and bp 150 and cholestrol, for which i will get it checked today. and wbc count 12100, pls let me know my situation of health. dr is telling that this is due to diabatees or cholrstrol. rgds Anita
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi Anita!
Welcome to liver is due to high cholesterol.Pain in the stomach area and vomiting is called gastroparesis.The most common cause of gastroparesis is diabetes. People with diabetes have high blood glucose, also called blood sugar, which in turn causes chemical changes in nerves and damages the blood vessels that carry oxygen and nutrients to the nerves. Over time, high blood glucose can damage the vagus nerve.Treatment includes medication , dietary changes.
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor